MAUDE Adverse Event Report: Zimmer Biomet, Inc. Z1 HO NC CMNTD SZ 3; Prosthesis, Hip

Zimmer Biomet, Inc. Z1 HO NC CMNTD SZ 3; Prosthesis, Hip
Catalog Number 612202030
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during implantation the collarless cemented stem sat approximately 2¿3 mm below the planned preparation level.There was no known impact to the patient.It was reported no further information available.
 
Additional Manufacturer Narrative
(b)(4).Proposed component code: mechanical (g04) - stem.The device will not be returned for analysis, the device remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
Z1 HO NC CMNTD SZ 3
Common Device Name
Prosthesis, Hip
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50481869
Report Number0001822565-2026-02987
Device Sequence Number18741030
Product Code LZO
UDI-Device Identifier00887868576652
UDI-Public(01)00887868576652(17)360425(10)J8128085
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K241241
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number612202030
Device Lot NumberJ8128085
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale